# SDR IPXA13678205

- Difficulty date: May 5, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 45,598 hours, 14,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141T585648
- Condition: Dented
- Location: M/D Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, M/D CARGO FLOOR PANEL DENTED BETWEEN BS 370 AND 412, RBL 28.  REPAIRED IAW EO NR B767-5320-9693-H.
